# SDR A6WA200740470

- Difficulty date: August 20, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT WS 54.897 (540BB, HOLE NR 1) HAS FRETTING DAMAGE AT INBOARD AND OUTBOARD ENDS.  INBOARD END MEASURES APPROX 9.5 INCH BY .30 INCH BY .004 INCH DEEP.  OUTBOARD END MEASURES APPROX 4.5 INCH BY .30 INCH BY .004 INCH DEEP IN NON-CRITICAL AREA.   MAINTENANCE REPAIRED FRETTING DAMAGE IAW REO 601R-57-21-030 REV F.  (M)
